# SDR ABXA9500534

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 5916405509
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED ENTIRE TRIP.  DURING UPLATCH CHECK GEAR DOOR OPEN LIGHT ILLUMINATED, GEAR WAS RECYCLED.  REPLACED LANDING GEAR CONTROL VALVE IAW DC-9 MM 32-32-1 PAGES 201 TO 205.  SYSTEM OPS CHECKED GOOD IAW DC-9 MM 32-32-0 PAGES 201 TO 203.
